Authors: Simić, Slobodan 
Title: A Note on Reconstructing the Characteristic Polynomial of a Graph
Journal: Annals of Discrete Mathematics
Volume: 51
Issue: C
First page: 315
Last page: 319
Issue Date: 1-Dec-1992
ISSN: 0167-5060
DOI: 10.1016/S0167-5060(08)70648-4
Abstract: 
It is well known that the characteristic polynomial of any graph is determined up to an additive constant from its polynomial deck, i.e. the collection of the characteristic polynomials of the point deleted subgraphs. Here we prove that these constants are equal for any two connected graphs with the same polynomial decks, whenever the spectra of all subgraphs are bounded from below by -2.
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

11
checked on Oct 6, 2022

Page view(s)

10
checked on Oct 5, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.